Orbit closures and rank schemes

Riedtmann, Christine; Zwara, Grzegorz (2013). Orbit closures and rank schemes. Commentarii mathematici Helvetici, 88(1), pp. 55-84. Zürich: EMS Publishing House 10.4171/CMH/278

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Riedtmann, Christine and Zwara, Grzegorz

ISSN:

0010-2571

Publisher:

EMS Publishing House

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

09 Jan 2017 16:37

Publisher DOI:

10.4171/CMH/278

Web of Science ID:

000317160900002

URI:

https://boris.unibe.ch/id/eprint/16984 (FactScience: 224699)

Actions (login required)

Edit item Edit item
Provide Feedback